Positive Solution for the Integral and Infinite Point Boundary Value Problem for Fractional-Order Differential Equation Involving a Generalized - Laplacian Operator
Nadir Benkaci-Ali
Abstract and Applied Analysis, 2020, vol. 2020, 1-11
Abstract:
In this paper, we establish the existence of nontrivial positive solution to the following integral-infinite point boundary-value problem involving - Laplacian operator where is a continuous function and is the Riemann-Liouville derivative for . By using some properties of fixed point index, we obtain the existence results and give an example at last.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/2127071.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/2127071.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2127071
DOI: 10.1155/2020/2127071
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().